# SDR REXA2012060200809

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 26,269 hours, 23,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED AFT OVERWING EMERGENCY EXIT LIGHT IAW AMM 33-50-00.  OPS CHECKED NORMAL.
